MathSciNet Relay Station
MathSciNet bibliographic data
MR38378 (12,394b) 10.0X
Davenport, H.; Rogers, C. A. Diophantine inequalities with an infinity of solutions. Philos. Trans. Roy. Soc. London. Ser. A. 242, (1950). 311–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement